Notre Dame Journal of Formal Logic

A simple strong completeness proof for sentential logic.

Charles Silver

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 21, Number 1 (1980), 179-181.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093882952

Digital Object Identifier
doi:10.1305/ndjfl/1093882952

Mathematical Reviews number (MathSciNet)
MR558908

Zentralblatt MATH identifier
0394.03012

Subjects
Primary: 03B05: Classical propositional logic

Citation

Silver, Charles. A simple strong completeness proof for sentential logic. Notre Dame J. Formal Logic 21 (1980), no. 1, 179--181. doi:10.1305/ndjfl/1093882952. https://projecteuclid.org/euclid.ndjfl/1093882952


Export citation